CHAADA Co-Founders’ Experiences With Using Psychiatric Drugs

Julie Yankowski’s Story
“Diagnosis Undiagnosed: A Personal Insight Into the Mental Health Experience”
http://chaada.org/smf/index.php?topic=19.0

“…After drinking most of the wine, I went into the bathroom and proceeded to take the medications I had just gotten and the others I still had at my house whether they were currently my prescribed medications or not.  I don’t remember a lot after that except sitting on the couch holding my son and slowly falling asleep.  My husband found the vials and they knew at that point what I had probably done.

…The theory that I had a dissociative disorder was seriously discussed towards the end of my treatment.  Dissociative disorder – I should say so!  I had so many personalities, voices, delusions, and hallucinations while on medications throughout this experience that I even thought I was splitting into different entities!  It was hard not to believe otherwise with what was going on in my head and the influence of the medical professionals being so overbearing.  Since I no longer have these “symptoms” or more appropriately adverse and traumatic side effects, the only explanation was the medication.”

Theresa Master’s Experience on Zoloft
http://chaada.org/smf/index.php?topic=8.msg17#msg17

“…After about the second full week on the drug, I glanced at my daughter & it hit me like a brick wall! I looked at her & I didn’t feel a thing! I couldn’t feel the love I had so strong for her! That scared me beyond belief…..how can an emotional bond that I’ve felt so strong for two years have become numb or erased in two short weeks?! Needless to say the following day I called my doctor to let her know that I was no longer going to take the Zoloft. She told me that I was making a huge mistake & should continue taking the “meds”. I asked her how that could be a mistake to want to be able to feel how much I love my daughter! I ended up slamming the phone down on her & never paid her a visit again. I can only wonder what would of happened if I continued taking the pills… I mean, if I was feeling numb to the world after two short weeks….how would I feel after two months!” 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s